MAUDE Adverse Event Report: CAREFUSION, INC ILLINOIS NEEDLE BONE MARROW 18G ADJ; NEEDLE, HYPODERMIC, SINGLE LUMEN

CAREFUSION, INC ILLINOIS NEEDLE BONE MARROW 18G ADJ; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number DIN1518X
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, user found there was no product information label on the actual goods inside the box.It was reported that, the user suspects needle crack during use.It was observed air leakage.
 
Additional Manufacturer Narrative
(b)(4), initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a2101.Patient problem code: f27.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Pr 8955822 follow-up emdr for device evaluation: related the missing label failure mode: two photos sample were provided to our quality team for evaluation.During visual inspection, the first picture shows a product pouch.There is no label on the pouch.The second picture shows the product inside the pouch.The product appears to be an illinois needle and the package appears sealed.No label can be seen on the transparent side of the product; therefore, the reported failure mode missing label was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001427561 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the quality team's investigation, it was identified that the probable root cause is traced to manufacturing related human error.A corrective action project was opened to further investigate these defects.Work instructions were reviewed for the revision that was released at the time of manufacture of the reported lot and it was observed that the work instructions have all the applicable process steps to perform the operation correctly.During the investigation process for corrective action and preventive action, it was determined that method and manpower related to work instructions were root causes for this non-conformance and machine related to the scanning process for the sealing system was listed as a contributing factor.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: related the missing label failure mode: one physical sample and two photos sample were provided to our quality team for evaluation.During visual inspection of the sample and the first picture shows a product pouch.The pouch has no label.The second picture shows the product inside the pouch.The product appears to be an illinois needle and the package appears sealed.No label can be seen on the transparent side of the product; therefore, the reported failure mode missing label was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001427561 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the quality team's investigation, it was identified that the probable root cause is traced to manufacturing related human error.A corrective action project was opened to further investigate these defects.Work instructions were reviewed for the revision that was released at the time of manufacture of the reported lot and it was observed that the work instructions have all the applicable process steps to perform the operation correctly.During the investigation process for corrective action and preventive action, it was determined that method and manpower related to work instructions were root causes for this non-conformance and machine related to the scanning process for the sealing system was listed as a contributing factor.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description

Brand Name
ILLINOIS NEEDLE BONE MARROW 18G ADJ
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key17923125
Report Number9680904-2023-00036
Device Sequence Number11508946
Product Code FMI
UDI-Device Identifier10885403087073
UDI-Public(01)10885403087073
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K930217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2026
Device Catalogue NumberDIN1518X
Device Lot Number0001427561
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer11/30/2023
01/16/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/30/2023
01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown